# SDR CALA2013100491749

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,701 hours, 14,982 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00958
- Part serial: D00398
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING VALVE EICAS MESSAGE & LIGHT ON IN AUTO AFTER NR 2 ENGINE START.  REPLACED NR 2 ENG SPEED CARD, NO HELP.  REPLACED EQUIPMENT COOLING INDICATION CARD M867 IAW AMM.  EQUIPMENT COOLING VALVE OPERATIONS CHECKED NORMAL.
